# SDR R61A2022022200159

- Difficulty date: February 15, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 11,398 hours, 7,605 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII FLOOR STRUCTURE, FLOOR GUSSET CORRODED AT FR89, RBL 12. STRUCTURAL FLOOR SPLICE LOCATED AT FR89, RBL 12 IN CENTER FUSELAGE III WAS REMOVED AND REPLACED IAW SRM 51-43-01.
